# SDR 20001102SH038

- Difficulty date: October 13, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Aircraft: N527FB
- Make and model: Hughes 500N
- Aircraft serial: LN007
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Condition: Damaged
- Location: Main Rotor
- Part time: 7,576 hours
- Component: M/R Mast
- Component part number: 369D22014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAINT SEALANT INSIDE MAST TUBE BLISTERED AND FALLING INTO M/R TRANSMISSION GEARBOX.  APPEARED THAT M/R TRANSMISSION OIL MOBILE SHC 626 IS NOT COMPATIBLE WITH SEALANT PAINT ON INSIDE OF M/R MAST.
